# SDR REXA2017082300927

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 8,395 hours, 5,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Pbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD TAMPER SEAL MISSING ON FLT DECK PBE.  REPLACED THE TAMPER SEAL IAW AMM 35-31-06.  ALL CHECKED GOOD.
